# SDR IXXA199567

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WSAP - ON DEPARTURE DURING UPLATCH CHECK, THE GEAR LIGHT STAYED ON WITH THE MAIN GEAR DOOR LIGHT OUT.  THE LANDING GEAR WAS CYCLED ONCE, AND THE UPLATCH CHECK WAS SUCCESSFUL.  INSPECTION OF THE SYSTEM IN RJTY REVEALED AN INTERMITTENT GROUND WIRE ON THE RT MLG UPLATCH SWITCH.  AN OPERATIONAL CHECK OF THE LANDING GEAR WAS ACCOMPLISHED WITH NORMAL OPERATION NOTED ON SIX RETRACTIONS.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
